# SDR UPS06845973

- Difficulty date: January 2, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1726 L17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT STA 1726 AT L17R, HAIRLINE CRACK IN THE SKIN AFT OF THE RIVET.  CUT OUT DAMAGED AREA IAW SRM 53-02-01-0 FIG 007 FABRICATED AND INSTALLED FILLER, FINGER DOUBLER, AND REPAIR DOUBLER IAW SRM 53-02-01-0 FIG 007, 53-05.01-0 FIG 001, AND SRM 51-1-20D
